Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Request Permissions   Purchase Content 
 

 

Adaptive test on means homogeneity by observations from a mixture


Authors: R. E. Maĭboroda and O. V. Sugakova
Translated by: N.N.Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 93 (2015).
Journal: Theor. Probability and Math. Statist. 93 (2016), 123-135
DOI: https://doi.org/10.1090/tpms/998
Published electronically: February 7, 2017
Full-text PDF

Abstract | References | Additional Information

Abstract: We consider the problem of testing the homogeneity of two components of a mixture with varying mixing probabilities and construct an adaptive test that minimizes the asymptotic probability of error of the second kind for local alternatives.


References [Enhancements On Off] (What's this?)


Additional Information

R. E. Maĭboroda
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 6, Kyiv 03127, Ukraine
Email: mre@univ.kiev.ua

O. V. Sugakova
Affiliation: Department of Higher Mathematics and Theoretical Radiophysics, Faculty for Radiophysics, National Taras Shevchenko University, Academician Glushkov Avenue, 6, Kyiv 03127, Ukraine
Email: sugak@univ.kiev.ua

DOI: https://doi.org/10.1090/tpms/998
Keywords: Adaptive algorithms, local alternatives, models of mixtures with varying concentrations, test for homogeneity of two means
Published electronically: February 7, 2017
Additional Notes: This paper was prepared following the talk at the International conference “Probability, Reliability and Stochastic Optimization (PRESTO-2015)” held in Kyiv, Ukraine, April 7–10, 2015
Article copyright: © Copyright 2017 American Mathematical Society